# SDR DL73S961969

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 3350 · Emergency Lighting
- Condition: Burned Out
- Location: Cabin
- Component: OL3071LBPEGP
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT 1L DOOR AND ROWS 17 ABC, 21 ABC, AND 25 ABC INOPERATIVE.
